# SDR DALA2022031801827

- Difficulty date: March 16, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N119DN
- Make and model: Airbus A321-211
- Aircraft serial: 10182
- Aircraft time: 2,635 hours, 1,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOP ROW 11-14ABC. FOUND CONNECTOR FOR EMERGENCY LIGHTS DISCONNECTED AT 11 ABC. RE-CONNECTED AND NO HELP PERFORMED BITE CHECK OF EPSU SYSTEM. EPSU (FIN 14WL) FAILED. EPSU ON ORDER REF A321 WIP 652733 INSTALLED NEW EPSU PER AMM 33-51 OPS CHECK IS GOOD. (LP# 2159179)
